# SDR SWAA2022032285637

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737*
- Aircraft serial: 32514
- Aircraft time: 52,255 hours, 31,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR ASSIST DOOR HANDLE BROKEN / [01] REPLACED HANDLE PER AMM 52-13-31.
